Solutions of local fractional sine-Gordon equations

Articles > Article ยท 2018

Authors: H. Karayer, D. Demirhan, F. Buyukkilic

Waves in Random and Complex Media, International, WoS, 2018, vol 29, pp 227-235

DOI: 10.1080/17455030.2018.1425572

Summary

In this paper, we study sine-Gordon equation in order to obtain exact solitary wave solutions in the domain of fractional calculus. By using the definition of conformable fractional derivative, we obtain analytical solutions of time, space and time-space fractional sine-Gordon equations. We analyze graphically the effect of fractional order on evolution of the kink and antikink type solitons.

View details